MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT STD, SZ 2, 11MM
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 02-010-03-0220 - logic cr femoral cem, left sz 2 sn: (b)(4), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t sn: (b)(4), 200-02-32 - three peg patella 32mm sn: (b)(4).
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2017.The patient had a poly exchange and was last known to be in stable condition following the event.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent poly swap/revision was reported to be due to device recall.No other reason reported.H7: z-0021-2022.
 
Additional Manufacturer Narrative
As a result of additional information received, b5 and h6 have been updated.H3: re-opened investigation results - the reason for the revision cannot be confirmed from the information provided, but does not appear to be due to loosening as reported since only the tibial insert was revised.The reason for the revision may be due to inclusion of the implanted polyethylene tibial insert in the packaging recall.However, this could not be confirmed as no images or radiographs were provided and the devices were not available for evaluation.Initial submission: fields in section f10 should be blank, this is a manufacturer's report.
 
Event or Problem Description
As reported by the legal department, approximately 5.5 years post op the initial tka, this female patient was revised.The patient developed loosening of the device and pain in her knee.No other patient information/medical history provided.Unable to obtain photos or x-rays.Device was not available for return; the hospital will not allow release.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The reason for the revision cannot be confirmed from the information provided, but does not appear to be due to loosening as reported since only the tibial insert was revised.The reason for the revision may be due to inclusion of the implanted polyethylene tibial insert in the packaging recall.However, this could not be confirmed as no images or radiographs were provided and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15369694
Report Number1038671-2022-01039
Device Sequence Number6277332
Product Code JWH
UDI-Device Identifier10885862174253
UDI-Public10885862174253
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Model NumberLOGIC CR TIB INSERT STD, SZ 2, 11MM
Device Catalogue Number02-012-47-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/12/2022
09/25/2023
01/28/2026
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date10/31/2022
10/04/2023
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexFemale